# SDR UALA2011022100892

- Difficulty date: February 18, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,453 hours, 10,672 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1708
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE, NO START, 2 ATTEMPTS.  NO ROTATION ON 2ND ATTEMPT.  FOUND NR 1 ENGINE STARTER FAILED.  REPLACED STARTER AND VALVE.  MOTORED NR 1 ENGINE, OPS CHECKED OK.
